Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Carson

Doxycycline & Finacea 15% Questions

I have been taking Doxycycline 100mg capsules twice a day for nearly 2 months now, and have seen little to no improvement. I also wash my face every morning and night with Prascion Cleanser and Finacea 15% gel. I hardly ever miss washing my face or taking the pill. With all that effort, I would think that I would be clear by now. My acne has always been just mild/moderate. After 2 months, I still usually have a few pimples/pastules on my face, and it is extremely annoying. Should I keep trying for another month, or just switch to another medicine?

Share this post


Link to post
Share on other sites

In my opinion...Change one thing at a time. First stop prascion. Switch to washing with water or a gentle cleanser. I bet youll clear up. PM me n let me know which cleanser your using. I HIGHLY doubt its finacea. I love finacea and im a guy. Ive used both medicines your on. Prascion can be a bit oily at times. Try dropping it.

Share this post


Link to post
Share on other sites

I agree with the advice to stop using one item and wait about a month or so to see what the effects are.

If you stop using Doxy, please stop in gradual increments, wean yourself off the medication so that your system will have time to adjust.

Let us know how it goes!

Share this post


Link to post
Share on other sites

In my opinion...Change one thing at a time. First stop prascion. Switch to washing with water or a gentle cleanser. I bet youll clear up. PM me n let me know which cleanser your using. I HIGHLY doubt its finacea. I love finacea and im a guy. Ive used both medicines your on. Prascion can be a bit oily at times. Try dropping it.

The cleanser I am using is Prascion, every morning and night. It made your skin oily? I thought that cleansers dried your skin out and got rid of all the dirt clogging pores. I'm also a guy, and the Finacea works alright, it does leave white streaks on my face though if my face is dry.

I agree with the advice to stop using one item and wait about a month or so to see what the effects are.

If you stop using Doxy, please stop in gradual increments, wean yourself off the medication so that your system will have time to adjust.

Let us know how it goes!

I will continue to take doxy and try not using the Prascion Cleanser for a week or so. Thanks to both of you for the advice.

Share this post


Link to post
Share on other sites

In my opinion...Change one thing at a time. First stop prascion. Switch to washing with water or a gentle cleanser. I bet youll clear up. PM me n let me know which cleanser your using. I HIGHLY doubt its finacea. I love finacea and im a guy. Ive used both medicines your on. Prascion can be a bit oily at times. Try dropping it.

The cleanser I am using is Prascion, every morning and night. It made your skin oily? I thought that cleansers dried your skin out and got rid of all the dirt clogging pores. I'm also a guy, and the Finacea works alright, it does leave white streaks on my face though if my face is dry.

I agree with the advice to stop using one item and wait about a month or so to see what the effects are.

If you stop using Doxy, please stop in gradual increments, wean yourself off the medication so that your system will have time to adjust.

Let us know how it goes!

I will continue to take doxy and try not using the Prascion Cleanser for a week or so. Thanks to both of you for the advice.

Hey dude. Yeah I am very experienced the subject. Wanna know how I cleared up permanently?? Wash my face with warm water while blotting with a microfiber cloth to remove all oil and finacea. That was it. The companies lie to you and tell you that you need a cleanser. Acne is not caused by dirt, if it was then coal miners would be a mess. But they arent, nor are contruction workers. Trust me man. The prasion can be a little filmy. Oh yeah n guess what. When you wash the face with water finacea stops leaving all streaks. Only on a super dry out face does it leave streaks.

Share this post


Link to post
Share on other sites

In my opinion...Change one thing at a time. First stop prascion. Switch to washing with water or a gentle cleanser. I bet youll clear up. PM me n let me know which cleanser your using. I HIGHLY doubt its finacea. I love finacea and im a guy. Ive used both medicines your on. Prascion can be a bit oily at times. Try dropping it.

The cleanser I am using is Prascion, every morning and night. It made your skin oily? I thought that cleansers dried your skin out and got rid of all the dirt clogging pores. I'm also a guy, and the Finacea works alright, it does leave white streaks on my face though if my face is dry.

I agree with the advice to stop using one item and wait about a month or so to see what the effects are.

If you stop using Doxy, please stop in gradual increments, wean yourself off the medication so that your system will have time to adjust.

Let us know how it goes!

I will continue to take doxy and try not using the Prascion Cleanser for a week or so. Thanks to both of you for the advice.

Hey dude. Yeah I am very experienced the subject. Wanna know how I cleared up permanently?? Wash my face with warm water while blotting with a microfiber cloth to remove all oil and finacea. That was it. The companies lie to you and tell you that you need a cleanser. Acne is not caused by dirt, if it was then coal miners would be a mess. But they arent, nor are contruction workers. Trust me man. The prasion can be a little filmy. Oh yeah n guess what. When you wash the face with water finacea stops leaving all streaks. Only on a super dry out face does it leave streaks.

My dermatologist prescribed my cleaner and I don't think that he is trying to rip me off, you know? haha. However, I will try your suggestion of getting rid of the cleanser completely. I'll continue to use Doxycyline, Finacea, and moisturizer and report back in a week on how things are going. Thanks for your advice, I appreciate it.

Share this post


Link to post
Share on other sites

Yeah I think Its a good idea. And if you want, then add it back in ya know. Thats the whole game of guess n check really to see whats causing you trouble. By companies I didnt mean doctors, i meant like nuetrogena, cetaphil, clean n clear etc.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×